New York, 2014Flash Flooding in New York, May 13 to 14, 2014
May 13 to 14, 2014 · NWS BGM · 13 events in 2 counties and zones
Several clusters of thunderstorms repeatedly moved along a warm front in the vicinity of the Finger Lakes region. Radar rainfall estimates indicated a narrow band of 4 to 5 inches of rain occurred over the central portion of Yates and Seneca counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $11 million
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Several clusters of thunderstorms repeatedly moved along a warm front in the vicinity of the Finger Lakes region. Radar rainfall estimates indicated a narrow band of 4 to 5 inches of rain occurred over the central portion of Yates and Seneca counties. This rainfall resulted in devastating flash flooding in Penn Yan, NY where roads and buildings were destroyed by flood waters. Total public damages are estimated between 10 and 12 million dollars.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before the first event at May 13, 9:22 PM EST, 58 minutes earlier.
Area forecast discussion, May 13, 9:22 PM EST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1022 PM EDT TUE MAY 13 2014
.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN IN OUR VICINITY TODAY THROUGH
THURSDAY. WHILE MUCH OF THE TIME WILL BE DRY, SCATTERED SHOWERS
AND PERHAPS A FEW THUNDERSTORMS WILL BE POSSIBLE. A COLD FRONT
WILL SLOWLY MOVE EAST ON FRIDAY WITH A SOAKING RAIN.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
1015 PM UPDATE...SCATTERED TO NUMEROUS CONVECTION CONTINUES JUST
WEST OF BACKDOOR COLD FRONT, PRIMARILY IN THE FINGER LAKES REGION.
THIS ACTIVITY IS EXPECTED TO SLOWLY LIFT NORTH AND EAST OVER THE
NRN PTN OF THE CWA THROUGH LATE NIGHT. MUCH OF THE WESTERN
CATSKILLS, BGM AREA AND NORTHEAST PA WILL REMAIN PRIMARILY DRY AS
AIRMASS HERE IS STABLE UNDER COOL SE FLOW. WILL CONTINUE WITH
LIKELY POPS OVER FINGER LAKES AND NRN CWA THROUGH 06Z THEN LOWER
POPS INTO CHC/SLIGHT CHC FOR REMAINDER OF NIGHT EXCEPT DRY SE FA.
6 PM UPDATE...LATEST LOCAL RADAR IMAGERY SHOWS THE BACKDOOR COLD
FRONT ABOUT TO MOVE THROUGH THE LOCAL BGM AREA. THIS FEATURE
EXTENDS UP THROUGH THE WESTERN MOHAWK VALLEY AND SOUTH ACROSS THE
WYOMING VALLEY. LOCATIONS EAST OF THE FEATURE ARE IN THE LOWER TO
MIDDLE 70S WHILE OVER THE CENTRAL SOUTHERN TIER AND FINGER LAKES
AREA ITS IN THE LOWER TO MIDDLE 80S. THIS BOUNDARY IS EXPECTED TO
REACH THE CENTRAL SOUTHERN TIER AND EASTERN FINGER LAKES BEFORE
STALLING AND MOVING BACK EAST. SCATTERED CONVECTION MAY FIRE
ALONG THIS BOUNDARY UNTIL EARLY EVENING WHEN CAPE AND LOW LEVEL
LAPSE RATES WILL LESSEN. CONVECTION OVER GEORGIAN BAY WHICH IS
ASSOCIATED WITH COLD FRONT MAY MOVE INTO THE NRN PTN OF CWA LATE
TONIGHT BUT BOUNDARY WILL SLOW OVERNIGHT AND CONVECTION WILL MOVE
INTO A MUCH MORE STABLE ENVIRONMENT BY THEN.
3 PM UPDATE...
A WEAK WARM FRONT IS ACROSS THE AREA WITH DEWPOINTS IN THE L60S
IN THE WEST. AS THE WARM FRONT LIFTS NE WITH A WEAK WAVE A FEW
SHOWERS AND MAYBE A TSTORM WILL GET GOING LATE TODAY AND THIS EVE.
THE UL RIDGE ALSO MOVES THROUGH CREATING A DEEPER SOUTHERLY FLOW
OF WARM AND MOIST AIR INTO THE CWA. WITH THE HIGH DEWPT
TEMPS...MIN TEMPS WILL VARY WIDELY FROM U40S EAST TO A60 FAR WEST.
DEWPTS DROP AS THE NIGHT GOES ON WITH THE EXIT OF THE WARM FRONT
AND THE COLD FRONT NEARLY STATIONARY IN ERN MICIGAN.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
3 PM UPDATE...
WED AND THU WILL BE SIMILAR TO THE LAST 2 DAYS. WEAK FORCING AND
MORE COVERAGE LATE IN THE DAY WITH DIURNAL HEATING. WED WILL BE
BETTER THAN THU AS A COLD FRONT MOVES EAST INTO NW NY THEN LIFTS
NORTH WED NGT. THU LITTLE FORCING AS WE WAIT FOR THE MAIN SHOW
WHICH IS THE COLD FRONT. A SFC LOW WILL MOVE NORTH UP THE MISS
VALLEY TO MICHIGAN THEN INTO QUEBEC AHEAD OF A DEEP DIGGING UPPER
LEVEL LOW OVER THE MIDWEST. THIS STALLS OVER THE GREAT LAKES BUT
KEEPS THE COLD FRONT MOVING THROUGH THE CWA FRIDAY. WITH THE FRONT
WILL BE A BAND OF HEAVY RAIN OF WIDESPREAD 1 TO 2 INCHES. HIGHER
AMOUNTS POSSIBLE WHICH COULD CAUSE MINOR ISOLATED HYDRO PROBLEMS.
THIS RAIN HELPED BY GOOD LIFT AND FORCING AND PWATS OF 2 TO 3
STANDARD DEVIATIONS ABOVE NORMAL. DEWPTS 60S AND TROPICAL
MOISTURE. WITH RIVERS NEAR NORMAL 1 TO 2 INCHES WOULD MOST LIKELY
NOT CAUSE ANY FLOODING.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
230 PM UPDATE...
MED RANGE MODELS INDICATING CDFNT WL BE BISECTING CWA AT BEGINNING
OF LONG TERM. HV GONE WITH LKLY/CATEGORICAL POPS EAST OF I-81 WITH
CHC FURTHER BACK TO THE WEST. MAINLY SHOWERS EXPECTED FOLLOWING
FROPA. REMAINDER OF LONG TERM WL FEATURE SHOWERS EACH PD COURTESY
OF UPR LVL LOW HANGING BACK TO THE WEST. AS IS TYPICAL IN THESE
CASES, EXPECT THAT AFT 12Z SATURDAY MOST OF THE SHOWERS WL BE OF
THE MORE HIT AND MISS VARIETY WITH MOSTLY MISSES. THUS, THRU THE
END OF THE LONG TERM WL KEEP 20-30 POPS OVR ENTIRE CWA.
TEMPS DRG THE PD EXPECTED TO BE BLO NRML UNDER EXTENSIVE CLD CVR.
FOLLOWED WPC GRIDS FOR THE LONG TERM WITH NO SIGNIFICANT
DISCREPANCIES BTWN MED RANGE GUIDANCE.
&&
.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
THE NAM AND RAP MODELS ARE BACKING OFF ON THE EXTENT OF THE
PROJECTED MARINE LAYER FOR THE OVERNIGHT HOURS. OUR LATEST
FORECAST INCLUDES A TEMPO PERIOD FOR MVFR TO BORDERLINE IFR
CEILINGS FROM AVP UP TO ITH.
MODEL SOUNDINGS SUGGEST A BURN OFF BETWEEN 13Z AND 15Z, THEN A
PARTLY SUNNY AFTERNOON WITH A SCATTERED CU DECK BETWEEN 3500 AND
5000 FEET.
THERE IS A SLIGHT CHANCE FOR AN AFTERNOON SHOWER OR THUNDERSTORM.
OUTLOOK...
WED NGT/THUR...MAINLY VFR, BUT POSSIBLE MVFR PDS IN SHOWERS AND
THUNDERSTORMS.
THUR NGT/FRI...MVFR AND POSSIBLE IFR RESTRICTIONS IN SHRA/TSRA AS
COLD FRONT STALLS NEAR AREA.
SAT...MVFR RESTRICTIONS POSSIBLE EARLY, BECOMING VFR DURING THE
AFTERNOON.
SUN...MVFR RESTRICTIONS POSSIBLE IN ISOLATED SHOWERS BUT MAINLY
VFR.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.
&&
SYNOPSIS...TAC
NEAR TERM...RRM/TAC
SHORT TERM...TAC
LONG TERM...PVN
AVIATION...DJP
Hazardous weather outlook, May 13, 12:51 PM EST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
151 PM EDT TUE MAY 13 2014
NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-141800-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
151 PM EDT TUE MAY 13 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
A COLD FRONT WITH RAIN WILL SLOWLY MOVE EAST THROUGH THE AREA
FRIDAY. 1 TO 2 INCHES IS POSSIBLE WITH LOCALIZED HIGHER AMOUNTS
THURSDAY NIGHT AND FRIDAY. THE HIGHER AMOUNTS OF RAIN COULD CAUSE
PONDING OF WATER ON ROADWAYS AND POOR DRAINAGE FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 13, 7:30 PM EST, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
830 PM EDT TUE MAY 13 2014
NYZ015-022-023-140100-
SCHUYLER NY-STEUBEN NY-YATES NY-
830 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL STEUBEN...
SOUTHEASTERN YATES AND WEST CENTRAL SCHUYLER COUNTIES...
* AT 826 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR HAMMONDSPORT...
AND MOVING NORTHEAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
URBANA AT 835 PM EDT...
BRADFORD AT 840 PM EDT...
KEUKA AND PULTENEY AT 845 PM EDT...
TYRONE AND WESTON AT 850 PM EDT...
ALTAY AND DUNDEE AT 900 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4264 7700 4245 7685 4228 7723 4246 7738
/DJP
Local storm report, May 13, 7:40 PM EST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
840 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL HAMMONDSPORT 42.41N 77.22W
05/13/2014 E0.88 INCH STEUBEN NY PUBLIC
&&
JMLLocal storm report, May 13, 7:52 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
852 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL BRADFORD 42.37N 77.10W
05/13/2014 E1.00 INCH STEUBEN NY PUBLIC
&&
JMLLocal storm report, May 13, 8:05 PM EST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE MAY 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL WATKINS GLEN 42.38N 76.87W
05/13/2014 M0.75 INCH SCHUYLER NY PUBLIC
&&
JMLSpecial weather statement, May 13, 8:05 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE MAY 13 2014
NYZ016-017-140130-
CAYUGA NY-SENECA NY-
905 PM EDT TUE MAY 13 2014
...LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CAYUGA AND
NORTHERN SENECA COUNTIES...
* AT 905 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...AND
STRONG GUSTY WINDS. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF WATERLOO TO 10 MILES SOUTHWEST
OF WATERLOO...AND MOVING EAST AT 30 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
WATERLOO AND MAC DOUGALL AT 915 PM EDT...
MAGEE AND FAYETTE AT 920 PM EDT...
CAYUGA LAKE STATE PARK AND CAYUGA AT 925 PM EDT...
UNION SPRINGS AND MONTEZUMA AT 930 PM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
LAT...LON 4288 7697 4301 7697 4302 7696 4303 7672
4303 7650 4275 7648 4276 7698 4277 7699
4287 7699
RRMSpecial weather statement, May 13, 10:11 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1111 PM EDT TUE MAY 13 2014
NYZ044-140345-
CORTLAND NY-
1111 PM EDT TUE MAY 13 2014
...STRONG THUNDERSTORM WILL AFFECT CENTRAL CORTLAND COUNTY...
* AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM. THIS STORM WAS LOCATED NEAR MUNSONS
CORNERS...AND MOVING EAST AT 25 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
MCGRAW AT 1120 PM EDT...
SOLON AND EAST FREETOWN AT 1130 PM EDT...
CUYLER AT 1140 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4274 7591 4256 7588 4252 7620 4266 7626
/DJP
Flash Flood, Yates
- When
- May 13, 10:20 PM EST to May 14, 4:15 AM EST
- Where
- Yates County, Branchport to 0.56 mi SW of Branchport
- Cause
- Heavy Rain
- Property damage
- $400,000
- Reported by
- State Official
- Coordinates
- 42.600, -77.150
Several creeks were flowing out of their banks, and water was flowing over some roads in the area.
Flash Flood, Yates
- When
- May 13, 10:20 PM EST to May 14, 4:15 AM EST
- Where
- Yates County, 0.69 mi N of Penn Yan Arpt to 1.05 mi ENE of Penn Yan Arpt
- Cause
- Heavy Rain
- Property damage
- $1.6 million
- Reported by
- State Official
- Coordinates
- 42.660, -77.050
Several creeks were out of their banks, and water was washing over some roads in the area.
Flash Flood, Yates
- When
- May 13, 10:58 PM EST to May 14, 4:00 AM EST
- Where
- Yates County, 0.86 mi SE of Yatesville to 1.63 mi SE of Yatesville
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- State Official
- Coordinates
- 42.660, -77.120
Water was reported rushing through a house on Adams Road.
Flash Flood, Yates
- When
- May 13, 11:15 PM EST to May 14, 4:00 AM EST
- Where
- Yates County, 0.88 mi NW of Penn Yan Arpt to 0.81 mi NW of Penn Yan Arpt
- Cause
- Heavy Rain
- Property damage
- $1.6 million
- Reported by
- State Official
- Coordinates
- 42.659, -77.063
Extensive flooding was occurring on Hamilton, Davis and Longdorf Roads in the Village of Penn Yan.
Flash Flood, Yates
- When
- May 13, 11:17 PM EST to May 14, 4:15 AM EST
- Where
- Yates County, 0.69 mi SW of Yatesville to 0.66 mi NE of Guyanoga
- Cause
- Heavy Rain
- Property damage
- $400,000
- Reported by
- State Official
- Coordinates
- 42.664, -77.141
Several locations along Guyanoga Road were flooded and impassable.
Flash Flood, Yates
- When
- May 13, 11:17 PM EST to May 14, 2:00 AM EST
- Where
- Yates County, 1.14 mi NNW of Penn Yan to 1.52 mi E of Penn Yan Arpt
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- State Official
- Coordinates
- 42.685, -77.060
Water was rushing over State Route 14A.
Flash Flood, Yates
- When
- May 13, 11:45 PM EST to May 14, 2:00 AM EST
- Where
- Yates County, 2.03 mi E of Italy Hill to 0.36 mi SSE of Italy Hill
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 42.600, -77.210
A motorist was trapped in a vehicle by flash flooding on Italy Hill Road. Water rescues were underway.
Flash Flood, Yates
- When
- May 14, 12:00 AM EST to 4:30 AM EST
- Where
- Yates County, 4.06 mi WSW of Italy to 5.62 mi WSW of Italy
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- State Official
- Coordinates
- 42.597, -77.353
Flooding was occurring across several parts of Italy Valley Road.
Flash Flood, Yates
- When
- May 14, 12:05 AM EST to 4:30 AM EST
- Where
- Yates County, 0.48 mi WNW of Penn Yan to 0.24 mi WSW of Penn Yan
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- State Official
- Coordinates
- 42.672, -77.059
Water was rushing through a house on North Avenue in the Village of Penn Yan.
Flash Flood, Yates
- When
- May 14, 12:25 AM EST to 4:30 AM EST
- Where
- Yates County, 1.99 mi S of Keuka Park to 0.63 mi W of Penn Yan
- Cause
- Heavy Rain
- Reported by
- State Official
- Coordinates
- 42.591, -77.081
Water rescues were taking place on East Lake Road.
Flash Flood, Yates
- When
- May 14, 12:30 AM EST to 4:30 AM EST
- Where
- Yates County, 1.23 mi NW of Guyanoga to 1.36 mi NE of Guyanoga
- Cause
- Heavy Rain
- Property damage
- $45,000
- Reported by
- State Official
- Coordinates
- 42.630, -77.190
Waist deep water was moving through a residence on Champlin Road. Evacuations were in progress.
Flash Flood, Yates
- When
- May 14, 12:35 AM EST to 4:30 AM EST
- Where
- Yates County, 0.69 mi N of Penn Yan Arpt to 0.67 mi N of Penn Yan
- Cause
- Heavy Rain
- Property damage
- $7.0 million
- Reported by
- State Official
- Coordinates
- 42.660, -77.050
Catastrophic flash flooding was occurring in the downtown area of the Village of Penn Yan. Jacobs Brook became a raging torrent of water as it traveled into, and under the center of the village. The hardest hit areas were in the vicinity of Elm Street and Champlin Avenue where roads buckled, parking lots caved in, and the Owl's Nest Community Center collapsed. Tractor-trailer container boxes were seen floating down the streets, where they collided into the Wagner restaurant causing significant structural damage. Foundations of several homes were washed away during the flood.
Flash Flood, Seneca
- When
- May 14, 1:10 AM EST to 2:15 AM EST
- Where
- Seneca County, 2.06 mi SW of Ovid to 1.72 mi N of Lodi Station
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- State Official
- Coordinates
- 42.650, -76.850
A road was washed out on County Route 131.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Wildfire in California, May 13 to 22, 20146 injured · $29 million · 8 events
- Flash Flooding in New York, May 13, 2014$6.9 million · 10 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$168,000 · 1.75 in hail · 47 events
- Flash Flood and Damaging Winds in Michigan, May 13, 2014$234,000 · 65 kt wind · 23 events
- Flash Flooding and Hail in New York, May 13, 2014$290,000 · 1.5 in hail · 12 events
- Flash Flooding and Hail in West Virginia, May 13 to 14, 2014$105,000 · 1.75 in hail · 12 events
- Hail and Damaging Winds in Indiana, May 13, 2014$85,000 · 65 kt wind · 4 events
- Damaging Wind in Kentucky, May 13, 2014$30,000 · 50 kt wind · 1 event
- Rip Currents in Florida, May 13, 20141 injured · 2 events
- Hail and Damaging Winds in Ohio, May 13 to 14, 2014$10,000 · 2 in hail · 10 events
- Hail in Kentucky, May 13, 2014$15,000 · 1.25 in hail · 1 event
- Damaging Wind in Indiana, May 13, 2014$15,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 519922, 519923, 519929, 519933, 519934, 519936, 519939, 519940, 519951, 519968, 519971, 519976, 519977.